RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 6(324), Pages 247–248 (Mi umn95)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The Kac–Ward combinatorial method

N. P. Dolbilin, Yu. M. Zinoviev, M. A. Shtan'ko, M. I. Shtogrin

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm95

Full text: PDF file (205 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:6, 1346–1347

Bibliographic databases:

Document Type: Article
MSC: 82B20, 42A38
Accepted: 02.09.1998

Citation: N. P. Dolbilin, Yu. M. Zinoviev, M. A. Shtan'ko, M. I. Shtogrin, “The Kac–Ward combinatorial method”, Uspekhi Mat. Nauk, 53:6(324) (1998), 247–248; Russian Math. Surveys, 53:6 (1998), 1346–1347

Citation in format AMSBIB
\Bibitem{DolZinSht98}
\by N.~P.~Dolbilin, Yu.~M.~Zinoviev, M.~A.~Shtan'ko, M.~I.~Shtogrin
\paper The Kac--Ward combinatorial method
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 6(324)
\pages 247--248
\mathnet{http://mi.mathnet.ru/umn95}
\crossref{https://doi.org/10.4213/rm95}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1702658}
\zmath{https://zbmath.org/?q=an:0964.82004}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53.1346D}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 6
\pages 1346--1347
\crossref{https://doi.org/10.1070/rm1998v053n06ABEH000095}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000081776300008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0039637524}


Linking options:
  • http://mi.mathnet.ru/eng/umn95
  • https://doi.org/10.4213/rm95
  • http://mi.mathnet.ru/eng/umn/v53/i6/p247

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. O. Chekhov, “A spectral problem on graphs and $L$-functions”, Russian Math. Surveys, 54:6 (1999), 1197–1232  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Repetowicz, P, “Planar quasiperiodic Ising models”, Materials Science and Engineering A-Structural Materials Properties Microstructure and Processing, 294 (2000), 638  crossref  isi  elib  scopus  scopus
    3. Przemyslaw Repetowicz, “Finite-lattice expansion for the Ising model on the Penrose tiling”, J Phys A Math Gen, 35:36 (2002), 7753  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:374
    Full text:98
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019